Acta Mathematica

, Volume 133, Issue 1, pp 27–48

Absolutely summing operators and local unconditional structures

  • Y. Gordon
  • D. R. Lewis
Article

DOI: 10.1007/BF02392140

Cite this article as:
Gordon, Y. & Lewis, D.R. Acta Math. (1974) 133: 27. doi:10.1007/BF02392140

A. M. S. 1970 subject classifications

Primary 46B1547B10

Copyright information

© Almqvist & Wiksell 1974

Authors and Affiliations

  • Y. Gordon
    • 1
    • 2
  • D. R. Lewis
    • 1
    • 2
  1. 1.Technion-Israel Institute of TechnologyHaifaIsrael
  2. 2.University of FloridaGainesvilleUSA